# SDR 04FDEA02944

- Difficulty date: October 18, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 39,924 hours, 9,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: ARC74901
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING, INBOARD FLAP VANE INBOARD TEE FITTING, ALL (3) BUSHING BORES EXCEEDED LIMIT.  LEFT HAND WING, INBOARD FLAP VANE INBOARD TEE FITTING, ALL (3) EXCEEDED LIMIT.  BORES REPAIRED AS PER EA NR 1-5750-77964, WINGS-TRAILING EDGE AND TRAILING EDGE DEVICES, LEFT HAND INBOARD FLAP VANE ATTACH FITTINGS REWORK.
